# SDR UIEA2023011200020

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL LEAK AT CENTER TANK BETWEEN STRINGER L6 AND RBL 97.   FUEL LEAK REPAIRED IAW AMM 28-11-00-308-057.
